# SDR AWXA200301584

- Difficulty date: December 7, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 654657711
- Condition: Debonded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK A FOUND UPPER SURFACE OF TAIL CONE DISBONDED 28 INCHES FROM FORWARD EDGE BS 1185 TO BS 1188, WL 289.  MAINTENANCE PREPARED TAIL CONE UPPER SURFACE BS 1185 TO BS 1188, WL 289; PERFORMED BOND REPAIR IAW B737-300 SRM 51-70-16, FIG 21, 37, & 51, REPAIR 11.
